# SDR MASA2018121511595

- Difficulty date: December 15, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 35,454 hours, 28,824 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE, LT MLG DROPPED UNCOMMANDED. PLACED ON MEL.
